Zero cycles and the number of generators of an ideal
Colloque en l'honneur de Pierre Samuel (Orsay 21-22 mai 1987), Mémoires de la Société Mathématique de France, Serie 2 no. 38  (1989), p. 51-74
@incollection{MSMF_1989_2_38__51_0,
     author = {Bloch, Spencer and Murthy, M. Pavaman and Szpiro, Lucien},
     title = {Zero cycles and the number of generators of an ideal},
     booktitle = {Colloque en l'honneur de Pierre Samuel (Orsay 21-22 mai 1987)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {38},
     year = {1989},
     pages = {51-74},
     zbl = {0733.14003},
     mrnumber = {91f:14004},
     language = {mul},
     url = {http://www.numdam.org/item/MSMF_1989_2_38__51_0}
}
Bloch, Spencer; Murthy, M. Pavaman; Szpiro, Lucien. Zero cycles and the number of generators of an ideal, in Colloque en l'honneur de Pierre Samuel (Orsay 21-22 mai 1987), Mémoires de la Société Mathématique de France, Serie 2, no. 38 (1989), pp. 51-74. doi : 10.24033/msmf.341. http://www.numdam.org/item/MSMF_1989_2_38__51_0/

[Ba] H. Bass, Algebraic K-theory, Benjamin, New York, 1968. | MR 40 #2736 | Zbl 0174.30302

[Bl] S. Bloch, Some elementary theorems about algebraic cycles on abelian varieties, Inventiones Math. 37 (1976), 215-228. | MR 55 #2892 | Zbl 0371.14007

[Bo] M. Boratynski, On a conormal module of smooth set-theoretic complete intersections, Trans. Amer. Math. Soc. 296 (1986). | MR 88b:14038 | Zbl 0608.14036

[Fu] W. Fulton, Intersection Theory, Springer-Verlag, 1984. | MR 85k:14004 | Zbl 0541.14005

[Go] J.-E. Goodman, Affine open subsets of algebraic varieties and ample divisors, Ann. of Math. 89 (1969), 168-183. | MR 39 #4170 | Zbl 0159.50504

[Le] M. Levine, Zero cycles and K-theory on singular varieties, Algebraic Geometry Bowdoin 1985, Proc. Symp. in Pure Math. 46 (1987), 451-462. | MR 89h:14005 | Zbl 0635.14007

[Ly] G. Lyubeznik, The number of equations needed to define an algebraic set, (preprint).

[Mi] J.S. Milnes, Zero cycles on algebraic varieties in non-zero characteristic : Roitman's theorem, Compositio Math. 47 (1982), 271-287. | Numdam | Zbl 0506.14006

[MK1] N. Mohan Kumar, On two conjectures about polynomial rings, Inventiones Math. 46 (1978), 225-236. | MR 80c:13010 | Zbl 0395.13009

[MK2] N. Mohan Kumar, Complete intersection, J. Math. Kyoto Univ. 17 (1977), 533-538. | MR 57 #12540 | Zbl 0384.14016

[MK3] N. Mohan Kumar, Set-theoretic generation of ideals, (preprint).

[MKM] N. Mohan Kumar and M.P. Murthy, Algebraic cycles and vector bundles over affine three-folds, Ann. of Math. 116 (1982), 579-591. | MR 84d:14006 | Zbl 0519.14009

[MKMR] N. Mohan Kumar, M.P. Murthy and A. Roy, A cancellation theorem for projective modules over finitely generated rings, to appear in "Algebraic Geometry and Commutative Algebra in Honor of Masayashi Nagata", 1987. | Zbl 0696.13006

[Mu] D. Mumford, Rational equivalence of 0-cycles on surfaces, J. Math. Kyoto Univ. 9 (1969), 195-204. | MR 40 #2673 | Zbl 0184.46603

[Mu1] M.P. Murthy, Complete intersections, Conference on Commutative Algebra, Queen's Papers Pure Appl. Math. 42 (1975), 196-211. | MR 53 #453 | Zbl 0354.14015

[Mu2] M.P. Murthy, Generators for certain ideals in regular rings of dimension three, Comment. Math. Helv. 47 (1972), 179-184. | MR 47 #8517 | Zbl 0251.13006

[Mu3] M.P. Murthy, Affine varieties as complete intersections, Intl. Symp. on Algebraic Geometry, Kyoto (1977), 231-236. | MR 81i:14034 | Zbl 0418.14028

[Mu4] M.P. Murthy, Zero cycles, splitting of projective modules and number of generators of a module, (preprint).

[Mu5] M.P. Murthy, Zero cycles and projective modules, (in preparation).

[MS] M.P. Murthy and R.G. Swan, Vector bundles over affine surfaces, Inventiones Math. 36 (1966), 125-165. | MR 55 #12724 | Zbl 0362.14006

[Ro1] A.A. Roitman, On Г-equivalence of zero-dimensional cycles, Math. USSR Sbornik 15 (1971), 555-567. | MR 44 #6701 | Zbl 0259.14002

[Ro2] A.A. Roitman, Rational equivalence of zero-cycles, Math. USSR Sbornik 18 (1972), 571-588. | MR 48 #6109 | Zbl 0273.14001

[Ro3] A.A. Roitman, The torsion of the group of 0-cycles modulo rational equivalence, Ann. of Math. 111 (1980), 553-569. | MR 81g:14003 | Zbl 0504.14006

[Sr] V. Srinivas, Torsion 0-cycles on affine varieties in characteristic p, (preprint).

[Su] A.A. Suslin, A cancellation theorem for projective modules over algebras, Soviet Math. Dokl. 18 (1977), 1281-1284. | MR 57 #5986 | Zbl 0395.13003

[Sw] R.G. Swan, A cancellation theorem for projective modules in the metastable range, Inventiones Math. 27 (1974), 23-43. | MR 51 #12856 | Zbl 0297.14003

[Sz] L. Szpiro, Equations defining space curves, Published for Tata Institute oof Fundamental Research by Springer-Verlag (1979). | MR 82d:14017 | Zbl 0442.14010

[We] E. Weiss, Algebraic Number Theory, Mc Graw-Hill, 1963. | MR 28 #3021 | Zbl 0115.03601